# SDR VNAA9904005

- Difficulty date: April 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N437JS
- Make and model: Dorner DO328100
- Aircraft serial: 3055
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Discharged
- Location: Row 9a
- Part time: 5,003 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING THE POST FLIGHT INSPECTION, THE EMERGENCY LIGHTS AT SEAT 9A WERE NOTED TO BE INOPERATIVE.  MAINTENANCE INSPECTED AND REPLACED THE EMERGENCY LIGHT BATTERY PACK AT POSITION 7LK.  OPERATION CHECKS WERE COMPLETED, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
